# SDR CALA2013111292858

- Difficulty date: November 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 46,304 hours, 18,118 cycles
- Engine: Iae V2527A5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7904244
- Part serial: 216
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 1 START VLV DID NOT OPEN AT ENG START.  REPLACED START VLV IAW AMM 80-13-49-400-010-B13.  OPERATIONS NORMAL.
